Positive solutions of some coercive-anticoercive elliptic systems
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 8 (1986-1987) no. 3, pp. 257-292.
@article{AFST_1986-1987_5_8_3_257_0,
     author = {Mancini, Giovanni and Mitidieri, Enzo},
     title = {Positive solutions of some coercive-anticoercive elliptic systems},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {257--292},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 5, 8},
     number = {3},
     year = {1986-1987},
     mrnumber = {948755},
     zbl = {0661.35032},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1986-1987_5_8_3_257_0/}
}
TY  - JOUR
AU  - Mancini, Giovanni
AU  - Mitidieri, Enzo
TI  - Positive solutions of some coercive-anticoercive elliptic systems
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1986-1987
SP  - 257
EP  - 292
VL  - 8
IS  - 3
PB  - Université Paul Sabatier
PP  - Toulouse
UR  - http://www.numdam.org/item/AFST_1986-1987_5_8_3_257_0/
LA  - en
ID  - AFST_1986-1987_5_8_3_257_0
ER  - 
%0 Journal Article
%A Mancini, Giovanni
%A Mitidieri, Enzo
%T Positive solutions of some coercive-anticoercive elliptic systems
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 1986-1987
%P 257-292
%V 8
%N 3
%I Université Paul Sabatier
%C Toulouse
%U http://www.numdam.org/item/AFST_1986-1987_5_8_3_257_0/
%G en
%F AFST_1986-1987_5_8_3_257_0
Mancini, Giovanni; Mitidieri, Enzo. Positive solutions of some coercive-anticoercive elliptic systems. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 8 (1986-1987) no. 3, pp. 257-292. http://www.numdam.org/item/AFST_1986-1987_5_8_3_257_0/

[1] Ambrosetti (A.), Rabinowitz (P.H.).- Dual variational methods in critical point theory and applications, J. Funct. Anal., t. 14, 1973, p. 349-381. | MR | Zbl

[2] Aris (R.).- The mathematical theory of diffusion and reaction in permeable catalyst Vol. I-II. - Clarendom Press, Oxford, 1975. | Zbl

[3] Bahri (A.), Coron (J.M.).- Equation de Yamabe sur un ouvert non contractile. Proceedings of the Conference on Variational Methods in Differential Problems, Trieste 1985. | MR | Zbl

[4] Brezis (H.). - Elliptic equations with limiting Sobolev exponents : the impact of topology (to appear on Comm. Pure and Appl. Math.). | MR | Zbl

[5] Brezis (H.), Kato (T.). - Remarks on the Schroedinger operator with singular complex potentials, J. Math. Pures et Appl., t. 59, 1979, p. 137-151. | MR | Zbl

[6] Brezis (H.), Nirenberg (L.).- Positive solutions of nonlinear elliptic equations involving critical exponents, Comm. Pure Appl. Math., t. XXXIV, 1983, p. 437-477. | MR | Zbl

[7] Conway (E.), Gardner (R.), Smoller (J.). - Stability and bifurcation of steady state solutions for predatorpey equations, Adv. in Appl. Math., t. 3, 1982, p. 288-334. | MR | Zbl

[8] Correa (F.J.). - On the existence and multiplicity of positive solutions of a semilinear elliptic system, Trabalho de Matêmatica216, Univ. de Brasilia, October 1985.

[9] Cosner (C.). - Positive solutions for superlinear elliptic system without variational structure, Nonlinear Anal. T.M.A., t. 12, 1984, p. 1427-1436. | MR | Zbl

[10] Cosner (C.), Lazer (A.C.). - Stable coexistenc states in the Volterra-Lotka competition model with diffusion, S.I.A.M. on Appl. Math., t. 44, 1984, p. 1112-1133. | MR | Zbl

[11] Dancer (E.N.). - On positive solutions of some pairs of differential equations I, Trans. Amer. Math. Soc., t. 284, 1984, p. 729-743. | MR | Zbl

[12] De Figueiredo (D.G.), Lions (P.L.), Nussbaum (R.). - A priori estimates and existence of positive solutions of semilinear elliptic equations, J. Math. Pures et Appl., t. 61, 1982, p. 41-63. | MR | Zbl

[13] De Figueiredo (D.G.), Mitidieri (E.). - A maximum principle for an elliptic system and applications to semilinear problems, S.I.A.M. J. Math. Anal., t. 17, 1986, p. 836-849. | MR | Zbl

[14] Gidas (B.) - Ni (W.M.) - Niremberg (L.). - Simmetry and related properties via the maximum principle, Comm. Math. Phys., t. 68, 1979, p. 209-243. | MR | Zbl

[15] Hernandez (J.).- Continuation and comparison methods for some nonlinear elliptic systems (preprint). | MR

[16] Klaasen (G.) - Mitidieri (E.). -Standing wave solutions for a system derived from the Fitzhugh-Nagumo equations for nerve conduction, S.I.A.M. J. Math. Anal., t. 17, 1968, p. 74-83. | MR | Zbl

[17] Lazer (A.C.) - Mc Kenna (P.J.).- On steady state solutions of a system of reaction diffusion equations from biology, Nonlinear Analysis, t. 6, 1982, p. 523-530. | MR | Zbl

[18] Lions (P.L.).- On the existence of positive solutions of semilinear elliptic equations, S.I.A.M. Rev., t. 24, 1982, p. 441-467. | MR | Zbl

[19] Lions (P.L.).- The concentration compactness principle in the calculus of variations : The locally compact case, Parts I and II, Ann. Inst. H. Poincaré Anal. Non linéaire, t. 1, 1984, p. 109-145 and 223-284. | Numdam | MR | Zbl

[20] Mc Leod (J.B.).-In preparation.

[21] Rothe (F.). - Global existence of branches of stationary solutions for a system of reaction diffusion equations from biology, Nonlinear Analysis, t. 5, 1981, p. 487-498. | MR | Zbl

[22] Schoen (R.). - Conformal deformation of a Riemannian metric to constant scalar curvature, J. Diff. Geometry, t. 20, 1984, p. 479-495. | MR | Zbl

[23] Struwe (M.). - A global existence result for elliptic boundary value problem involving limiting nonlinearities, Math. Z., t. 187, 1984, p. 511-517. | MR | Zbl

[24] Troy (W.C.).- Symmetry properties in system of semilinear elliptic equations, J. Differential equations, t. 42, 1981, p. 400-413. | MR | Zbl